# SDR AALA202503177136

- Difficulty date: March 16, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N922NN
- Make and model: Boeing 737823
- Aircraft serial: 29574
- Aircraft time: 34,896 hours, 15,016 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING APU TO PACK BLEED CONFIGURATION CHECK LEVEL AT 15000, ADJUSTING THRUST LEVERS CAUSED NUMBER 1 ENGINE TO HAVE SIGNIFICANT VISIBLE VIBRATION AS WELL AS COMPRESSOR STALL FELT IN FLIGHT DECK AND UNRESPONSIVENESS FROM LEFT ENGINE THRUST LEVER COMMANDS. GEAR WAS BEING TRANSITIONED BETWEEN DOWN AND UP DURING TWO OCCASIONS. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
